MathSciNet Relay Station
MathSciNet bibliographic data
MR2459445 (2009i:05021) 05A16 (05C50 62H17)
Greenhill, Catherine; McKay, Brendan D. Asymptotic enumeration of sparse nonnegative integer matrices with specified row and column sums. Adv. in Appl. Math. 41 (2008), no. 4, 459–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement